# SDR 2003FA0000862

- Difficulty date: August 21, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft serial: VARIOUS
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 501201869
- Condition: Departed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WING BOLT PANEL DEPARTED AIRCRAFT WHILE IN FLIGHT. THIS IS THE THIRD OCCURANCE ON THREE DIFFERENT AC IN APPROXIMATELY ONE MONTH. INSPECTION REVEALED THE THE SPRING TAB HAD FAILED. RECOMMEND CLOSE INSPECTION OF THIS PANEL AT EACH PHASE INSPECTION.
